# SDR 98ZZZM944

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC681
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Bolt
- Part number: NAS110427
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM OPF-MIA, THERE WAS NO UP AND LOCK INDICATION ON RIGHT MAIN GEAR.  THE CREW RECYCLED THE GEAR BUT THE LIGHT REMAINED ON.  THE AIRCRAFT RETURNED TO OPF WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND UPLOCK ROLLER BOLT SHEARED AND REPLACED THE BOLT AND ROLLER.  GEAR SWING WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
